Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REBEL¿; STENT, CORONARY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
BOSTON SCIENTIFIC CORPORATION REBEL¿; STENT, CORONARY
Model Number
H7493927412400
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
10/24/2017
Type of Reportable Event
Serious Injury
Event or Problem Description
Deployed stent then went to pull stent balloon out.There was part of lesion that was expanded well and stent balloon got caught up in lesion and did not come out.Doctor then pulled delivery system out.Stent balloon left in coronary.
New Search
Submit an Adverse Event Report
Brand Name
REBEL¿
Common Device Name
STENT, CORONARY
Manufacturer
(Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key
7040478
Report Number
7040478
Device Sequence Number
16172437
Product Code
MAF
UDI-Device Identifier
08714729843733
UDI-Public
(01)08714729843733
Combination Product (Y/N)
N
Initial Reporter State
TN
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
User Facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
10/27/2017
Report Date
(Section F)
10/27/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Operator of Device
No Information
Device Model Number
H7493927412400
Device Catalogue Number
H7493927412400
Device Lot Number
20361468
Was Device Available for Evaluation?
Yes
Was the Report Sent to FDA?
Yes
Device Age
1 DY
Event Location
Hospital
Date Report to Manufacturer
10/27/2017
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
11/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Life Threatening; Disability;
Patient Age
74 YR
Date Report Sent to FDA
10/27/2017